The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

androgel and injectable testosterone side effects
Jan 1, 2010

I am a little concerned about my shrinking testicles, due to many years on androgel and now an injectable. Its hard to always be giving something up to HIV, so I'm usually looking for a healthier way. My question would have been... "Can I stop therapy, and how long before my own Testosterone kicks back in..along with normal sized nuts? " I just wanted to say thank you to Dr. Franscino for his previous reply to a similiar question. His reply was....."Yes..stay on Therapy, the benefits (energy, mood, muscle mass, weight, etc..) outweigh the shrinking man berries...!!!" Good job've convinced me!!!

Signed, GrapeNuts in Long Beach

Response from Dr. Frascino

Hi Grape-Nuts in Long Beach,

You're welcome! I'm confident you made the correct decision for your Sergeant Pepper and the boys!

Happy 2010!

Dr. Bob

Happy New Year!
Low CD4 and Just Started Atripla: Common Cold Danger?

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint